A distortion theorem for quasiconformal mappings
Bulletin de la Société Mathématique de France, Volume 114  (1986), p. 123-133
@article{BSMF_1986__114__123_0,
     author = {Zinsmeister, Michel},
     title = {A distortion theorem for quasiconformal mappings},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {114},
     year = {1986},
     pages = {123-133},
     doi = {10.24033/bsmf.2050},
     zbl = {0602.30027},
     mrnumber = {88m:30061},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1986__114__123_0}
}
Zinsmeister, Michel. A distortion theorem for quasiconformal mappings. Bulletin de la Société Mathématique de France, Volume 114 (1986) , pp. 123-133. doi : 10.24033/bsmf.2050. http://www.numdam.org/item/BSMF_1986__114__123_0/

[1] Bojarski (B.) and Iwaniec (T.). - Analytical foundations of the theory of quasi-conformal mappings in ℝn, Ann. Acad. Sc. Fenn. 8 (1983) p. 257-324. | MR 85h:30023 | Zbl 0548.30016

[2] Davis (B.) and Lewis (J.). - Paths for subharmonic functions, Proc. London Math. Soc., Vol. XLVIII, 1984, p. 401-428. | MR 85m:31002 | Zbl 0541.31001

[3] Garnett (J.), Bounded analytic functions, Academic Press, 1981. | MR 83g:30037 | Zbl 0469.30024

[4] Gehring (F.), Rings and quasiconformal mappings in space, Trans. AMS, Vol. 103, 1962, p. 353-393. | MR 25 #3166 | Zbl 0113.05805

[5] Gehring (F.). - The Lp integrability of the partial derivatives of a quasiconformal mapping, Acta Math., Vol. 130, 1973, pp. 265-277. | MR 53 #5861 | Zbl 0258.30021

[6] Iwaniec (T.) and Nolder (C.). - Hardy-Littlewood inequality for quasiregular mappings in certain domains in ℝn, Ann. Acad. Sc. Fenn. (to appear). | Zbl 0588.30023

[7] John (F.) and Nirenberg (L.). - On functions of bounded mean oscillation, Comm. Pure Appl. Math., Vol. 14, 1961, pp. 415-426. | MR 24 #A1348 | Zbl 0102.04302

[8] Jones (P.). - Extension theorems for BMO, Indiana J. Math., Vol. 29, 1980, pp. 41-66. | MR 81b:42047 | Zbl 0432.42017

[9] Pommerenke (C.). - Univalent functions, Vandenhoeck and Ruprecht, Göttingen, 1975. | MR 58 #22526 | Zbl 0298.30014

[10] Varopoulos (N.). - BMO functions and the ∂ equation, Pacific J. Math., Vol. 71, 1977, pp. 221-273. | MR 58 #22639a | Zbl 0371.35035